... tomorrow which concerns me since I'm still feeling this on a low dose. Will this go away?
I hope you are feeling better after the dose increase.
If you are still feeling irritability and anger then I would suggest that you see your doctor. Anger is classed as a serious side effect of Vimpat.
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 1 answer
Trying to stop taking KLON I go 3 days max before I shake and become irritable and angry. HELP THANX
Posted 20 Oct 2011 • 3 answers
Posted 7 Jul 2014 • 1 answer
I'm taking a total of 150mg Vimpat per day. Can I take 3-50Mg three times a day to spread the daily?
Posted 4 Oct 2014 • 1 answer
Posted 21 Feb 2017 • 0 answers